# SDR DALA2019052503218

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1089674) DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW BS 867 TO BS 947.5 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS 867 TO BS 947.5 STR 25R AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG #146A7500.
